All Journal Entries Journals
Previous | Next

second day

Dec 03, 2008 - 2 comments
Tags:

brain zaps

,

withdrawal from tramadol

,

chills

,

head cold

,

Depression



so day is day number 2 without my trams. this isn't in an effort to get off of them, only financial troubles right now. i have to say i never thought i would have such severe side effects from not having them. dare i say, withdrawal? i have these weird zap things in my skull, and feel as if i'm on the verge of tears at any second. i have a severely low threshold for any sort of stress right now as well. felt as if i tackled the hugest job just waking up and driving my daughter to school.  today is much worse than yesterday. i had lortabs that a friend of mine gave me just to alieviate the pain in my jaw, garbage. didn't work at all. the worst part of this is even the fentanyl patch i had saved from a painful episode awhile back isn't even doing the trick. i feel as if i'm not even wearing it at all. if there was a way to knock down my tolerance i would do it in a heartbeat. but for such a tiny little person, i'm a horse.  i know a lot of  this is due to the tramadol not only taking the inflammation out, but also working on whatever lingering depression i may have. i take it and i can conquer the world. without it i'm hardpressed to straighten my back until noon or later. and the pain in my jaw is so bad i can't tell you how much i just want to end it. i just don't know how to get thru this. i have no one. i'm a faithful person, a praying person... and even thru that i'm losing my will.

Comments
Post a Comment
Avatar_n_tn
by brokeback81, Nov 22, 2011
going through it at the moment myself...problem IS, i need more than im prescribed and i take more than im supposed to and run out the last week before i go to doctor again... im worried if i tell my doctor, they'll cut me off.  so i end up having to deal with brainzaps for a week.. i find its not as bad if you dont move your eyes left or right.  that triggers mine.  MOST doctors havent ever heard of it, and think you're crazy.  SSRI discontinuation syndrome.  i can actually HEAR my eyes move.  the little ring in your ears that most people have to varying degrees, will PULSE when i get the zaps.  really, anything that effects nerves, that includes pain meds, CAN cause this.  hydrocodone doesnt do this to me.  i just get the usual withdrawl symptoms.

Avatar_n_tn
by stronger1111, Nov 23, 2011
Whatever you do, DO NOT take Benedryl to sleep. I've made this mistake several times, I never learn. It makes the muscle spasms worse and you end up jerking around like a crazy freak, muscle tension etc. I'm actually still on the Tram, it's a constant battle. It's the only thing that's helped my pain, but you regain a tolerance so fast... well, you know.

Keep a positive mind. I know it's sooo hard right now. I have to focus on something else. I write myself affirmations...after awhile you have to be able to distinguish between whats you and what is the tramadol.  

Always here if you need support.

Post a Comment